# SDR MALA040295

- Difficulty date: March 21, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 16,724 hours, 18,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1445
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY P/N 3301-51, S/N 1445, FAILED SCHEDULED CAPACITY CHECK.  BATTERY P/N 3301-31 WAS FOUND SHORTED AND REPLACED ON IN HOUSE WORK ORDER 365069.  UNIT PASSED RTS AND WAS RETURNED TO SERVICE ON 3/25/04.
